Acta Mathematica, 2002, Volume 191

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Determination of the spectral gap for Kac's master equation and related stochastic evolution

E. A. Carlen School of Mathematics, Georgia Institute of Technology M. C. Carvalho School of Mathematics, Georgia Institute of Technology M. Loss School of Mathematics, Georgia Institute of Technology

TBD mathscidoc:1701.331928

Acta Mathematica, 191, (1), 1-54, 2002.1
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Topology of sobolev mappings, II

Fengbo Hang Department of Mathematics, Princeton University Fanghua Lin Courant Institute of Mathematical Sciences, New York University

TBD mathscidoc:1701.331929

Acta Mathematica, 191, (1), 55-107, 2002.4
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 757 downloads ] [ 0 comments ] [ Cited by 57 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A simple$C$^{*}-algebra with a finite and an infinite projection

Mikael Rørdam Department of Mathematics, University of Southern Denmark, Odense

TBD mathscidoc:1701.331930

Acta Mathematica, 191, (1), 109-142, 2001.6
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 486 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Noncritical holomorphic functions on Stein manifolds

Franc Forstnerič Institute of Mathematics, Physics and Mechanics, University of Ljubjana

TBD mathscidoc:1701.331931

Acta Mathematica, 191, (2), 143-189, 2002.8
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 782 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Teichmüller geodesics of infinite complexity

Curtis T. Mcmullen Department of Mathematics, Harvard University

TBD mathscidoc:1701.331932

Acta Mathematica, 191, (2), 191-223, 2002.9
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Universal properties of$L$($F$_{∞}) in subfactor theory

Sorin Popa Department of Mathematics, University of California Dimitri Shlyakhtenko Department of Mathematics, University of California

TBD mathscidoc:1701.331933

Acta Mathematica, 191, (2), 225-257, 2001.6
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Torus actions on manifolds of positive sectional curvature

Burkhard Wilking Department of Mathematics, University of Münster

TBD mathscidoc:1701.331934

Acta Mathematica, 191, (2), 259-297, 2002.12
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 545 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved